# SDR 20000417SH002

- Difficulty date: March 17, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N432JW
- Make and model: Lear 36A
- Aircraft serial: 043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: VTB0816
- Condition: Cracked
- Location: Mlg Trunnion
- Part time: 11,866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BOTH LEFT AND RIGHT LANDING GEAR FORWARD TRUNNION BEARINGS, FOUND THE OUTER HOUSING WAS CRACKED COMPLETELY THROUGH.  OLD BEARINGS WERE BEING REMOVED BECAUSE OF LOOSE BALLS.  INSTALLED NEW BEARINGS.  LANDINGS:  6,201. (X)
